Jun Yu

Associate Professor

Beijing International Center for Mathematical Research

Jingchunyuan Courtyard 78, Peking University
5 Yiheyuan Road

Office: 78402

Email: junyu@bicmr.pku.edu.cn

I am currently employed as associate professor at Beijing International Center for Mathematical Research in Peking University. Before it I was a postdoc in IAS (Jan. 2013-June 2014) and MIT (July 2014-June 2015). I obtained my Ph.D in mathematics from ETH Zurich, finished in December 2012.

Curriculum Vitae pdf

Research Interests Lie groups, representation theory, automorphic forms.


  1. A proof of CasselmanĄ¯s comparison theorem. Representation Theory 25 (2021), 994-1020.

  2. Acceptable compact Lie groups. Peking Mathematical Journal (2021).

  3. Weighted badly approximable vectors and games. IMRN (2019), no. 3, 810-833.

  4. Maximal abelian subgroups of compact simple Lie groups of type E. Geom. Dedicata 185 (2016), 205–269.

  5. On the dimension datum of a subgroup. Duke Math. J. 165 (2016), no. 14, 2683-2736.

  6. Rational rigidity for F4(p). Adv. Math. 302 (2016), 48–58.

  7. A compactness result for dimension datum. IMRN (2015), no. 19, 9438–9449.

  8. Algebraic vector bundles on punctured affine spaces and smooth quadrics. Adv. Math. 257 (2014), 337–348.

  9. Elementary abelian 2-subgroups of compact Lie groups. Geom. Dedicata 167 (2013), 245–293.

  10. Klein four-subgroups of Lie algebra automorphisms. Pacific J. Math. 262 (2013), no. 2, 397-420.

  11. On the dimension datum of a subgroup and its application to isospectral manifolds. JDG 94 (2013), no. 1, 59-85.

  12. Existence of universal entangler. J. Math. Phys. 49 (2008), no. 1.


  1. A strong multiplicity one theorem for dimension data. Preprint, arXiv:2111.13343.

  2. The functorial source problem via dimension data. Preprint, arXiv:2111.13341.

  3. Restriction of irreducible unitary representations of Spin(N,1) to parabolic subgroups. Preprint, arXiv:2010.01026.

  4. A geometric interpretation of Kirillov’s conjecture. Preprint, arXiv:1806.06318.

  5. Twisted root systems of a (*)-subgroup. Preprint, arXiv:1805.06330.

Links PKU, BICMR, arXiv, AMS.